Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Higher homotopy commutativity of $H$-spaces and the permuto-associahedra

Authors: Yutaka Hemmi and Yusuke Kawamoto
Journal: Trans. Amer. Math. Soc. 356 (2004), 3823-3839
MSC (2000): Primary 55P45, 55P48; Secondary 55P15, 52B11
Published electronically: May 11, 2004
MathSciNet review: 2058507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a combinatorial definition of a higher homotopy commutativity of the multiplication for an $A_n$-space. To give the definition, we use polyhedra called the permuto-associahedra which are constructed by Kapranov. We also show that if a connected $A_p$-space has the finitely generated mod $p$ cohomology for a prime $p$ and the multiplication of it is homotopy commutative of the $p$-th order, then it has the mod $p$ homotopy type of a finite product of Eilenberg-Mac Lane spaces $K(\mathbb{Z},1)$s, $K(\mathbb{Z},2)$s and $K(\mathbb{Z}/p^i,1)$s for $i\ge 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P45, 55P48, 55P15, 52B11

Retrieve articles in all journals with MSC (2000): 55P45, 55P48, 55P15, 52B11

Additional Information

Yutaka Hemmi
Affiliation: Department of Mathematics, Faculty of Science, Kochi University, Kochi 780-8520, Japan

Yusuke Kawamoto
Affiliation: Department of Mathematics, National Defense Academy, Yokosuka 239-8686, Japan

PII: S 0002-9947(04)03647-5
Keywords: Higher homotopy commutativity, $H$-spaces, $A_n$-spaces, $AC_n$-spaces, permuto-associahedra
Received by editor(s): November 27, 2001
Published electronically: May 11, 2004
Dedicated: Dedicated to the memory of Professor Masahiro Sugawara
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia